I'm 52 and when I sit for about 10 minutes my feet turn reddish purple and start to feel numb. My lower legs are spotted and look like I have little bruises when I really don't. The bottom of my feet are spotted purple and white. The only other thing is where my arm meets my shoulder it really hurts when I lay down.
How are you? Numbness and cyanosis or turning blue or purple may suggest peripheral vascular disease. Also, peripheral neuropathies may also present with numbness. With these symptoms it is best that you have this checked by your doctor for proper evaluation. Direct clinical examination including complete neurological examination and diagnostic tests such as blood and imaging studies like angiography of the leg arteries and doppler may be indicated. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.